# SDR DL76L090104

- Difficulty date: January 24, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 52,133 hours, 7,590 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pca
- Part number: 271003253
- Part serial: 4327
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RT HYD QUANTITY DECREASED TO .68 ON ENGINE START.  FOUND RT CTR ELEVATOR PCA LEAKING.  REMOVED AND REPLACED PER AMM.  LEAK CHK OK.  PERFORMED INSPECTION OF R/R OF PCA RECORDING TO RII PROCEDURE MINEEV522194OK FOR SVC.
